# SDR AALA202207138695

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 64,236 hours, 29,333 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR HINGE (AALA202207138695) AND LATCHES (AALA202207135288) PER AMM 25-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
